Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 84, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 9, 2016, 5:18 PM EDT for Berkeley County, Dorchester County, South Carolina. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2016, 5:18 PM EDT (21:18 UTC)
- Expired
- Jul 9, 2016, 6:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 98 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 5:35 PM EDT | TSTM WND DMG | 8 Ne Jedburg, SC | TREE REPORTED DOWN ON LONGRIDGE RD NEAR THE INTERSECTION WITH WASSAMASSAW LANE. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
786
WUUS52 KCHS 092118
SVRCHS
SCC015-035-092200-
/O.NEW.KCHS.SV.W.0084.160709T2118Z-160709T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
518 PM EDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
DORCHESTER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 600 PM EDT
* AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF GIVHANS FERRY STATE PARK...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SUMMERVILLE...GOOSE CREEK...LADSON...SANGAREE AND COLLEGE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3314 7990 3299 8013 3301 8013 3302 8016
3301 8017 3320 8039 3328 8029
TIME...MOT...LOC 2118Z 308DEG 13KT 3318 8028
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
435
WWUS52 KCHS 092137
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
537 PM EDT SAT JUL 9 2016
SCC035-092147-
/O.CAN.KCHS.SV.W.0084.000000T0000Z-160709T2200Z/
DORCHESTER SC-
537 PM EDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR DORCHESTER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3314 7990 3301 8010 3300 8011 3316 8031
3318 8030 3319 8031 3320 8031 3326 8023
TIME...MOT...LOC 2137Z 297DEG 15KT 3315 8018
$$
SCC015-092200-
/O.CON.KCHS.SV.W.0084.000000T0000Z-160709T2200Z/
BERKELEY SC-
537 PM EDT SAT JUL 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR BERKELEY COUNTY...
AT 537 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
SUMMERVILLE...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUMMERVILLE...GOOSE CREEK...LADSON...SANGAREE AND COLLEGE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3314 7990 3301 8010 3300 8011 3316 8031
3318 8030 3319 8031 3320 8031 3326 8023
TIME...MOT...LOC 2137Z 297DEG 15KT 3315 8018
HAIL...1.00IN
WIND...60MPH
$$558
WWUS52 KCHS 092156
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
556 PM EDT SAT JUL 9 2016
SCC015-092206-
/O.EXP.KCHS.SV.W.0084.000000T0000Z-160709T2200Z/
BERKELEY SC-
556 PM EDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT
600 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3314 7990 3301 8010 3300 8011 3316 8031
3318 8030 3319 8031 3320 8031 3326 8023
TIME...MOT...LOC 2152Z 308DEG 13KT 3315 8018
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 4:01 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 9, 4:01 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Charleston SC 401 PM EDT SAT JUL 9 2016 .SYNOPSIS... A trough will prevail across the interior Carolinas through tonight. A weak cold front will stall north of the area Sunday into Monday, before gradually shifting northward and dissipating during the middle of next week. && .NEAR TERM /UNTIL 6 AM SUNDAY/... Convection/thunderstorms: Radar has become much more active with strong to isolated severe storms, mainly across the central and eastern forecast area, within boundary left over from last night's storms. Instability values continue to be very strong, with CAPES 3000-4000 J/Kg, Downdraft CAPES up to 1200 J/Kg and Mid level lapse rates of over 7 deg/Km. Strongest instability is mainly over the southern half of the area. Have upped pops to high end chance where it is currently raining, with lower pops surrounding to the north and south. Expect storms to begin to diminish after sunset as the instability lowers a bit and atmosphere becomes "worked over" by previous storms. Models indicating small chances for storms most of the night, which goes against climatology. However, there could be boundaries from any convection that fires in the Midlands/inland areas that could re- fire isolated convection. Thus, have kept slight chance pops much of the night, but confidence not very high. Temperatures: As alluded to in the previous discussion, convection firing earlier than expected has altered the temperature field across the area, basically keeping conditions below Heat Advisory area most areas. Therefore, have cancelled the Heat Advisory, but still expect areas to see 105 to 109 heat indices, with isolated areas around 110, but not enough for an advisory. Temperates will once again remain very warm tonight, generally in the upper 70s to around 80. Areas that get convection may see slightly cooler temperatures this evening. && .SHORT TERM /6 AM SUNDAY THROUGH TUESDAY/... Sunday through Tuesday: On Sunday morning, a cold front will be descending south towards the area, maybe even dropping into the far northern zones. The front is then expected to stall before lifting north through the day and then eventually dissipating. Monday into Tuesday, the forecast area will largely remain under the influence of Atlantic high pressure. Meanwhile, the pattern aloft will change very little, with the southeast U.S. on the western periphery of a mid-level ridge. Precipitation chances will be pretty typical of summer, with the current forecast featuring generally 20-30%. Perhaps the better coverage will occur Sunday and Monday as weak shortwave energy ejects out of the southwest flow and traverses the area. Shear is not impressive, so organized severe threat seems low, however a few severe storms are certainly possible where boundary interactions occur. Damaging wind gusts would be the primary threat. Temperatures will remain above normal, with highs in the mid to upper 90s away from the immediate coast. Heat indices will peak around 104-107 each afternoon, which is below the post July 1 heat advisory criteria of 110. Mild temperatures expected each night. Lows mainly in the mid to upper 70s. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A stationary front will shift northward and dissipate Tuesday night. Chance POPs are in the forecast each afternoon. Southwest flow aloft should allow for greater coverage of convection, which may help to limit high temperatures each afternoon. Though, the synoptic pattern still supports temperatures a few degrees above normal. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... Rest of this afternoon: Best chances for convection will be at KSAV, but current trends not looking like very strong convection. Seems most convection, at least for the next several hours, will remain just south of KCHS. Thus have no thunder mention there. Tonight: Expect a return to VFR both sites. Extended Aviation Outlook: Brief flight restrictions are possible with afternoon/early evening showers and thunderstorms. && .MARINE... Tonight: Still expecting some nocturnal surging of 15-20 kt by this evening, especially closer to the coast once convection starts to decrease. Otherwise, most of area will be generally 15 kts or less with seas 2 to 4 feet. Sunday through Thursday: Atlantic high pressure will be the predominant feature through mid week. Conditions expected to remain below small craft advisory criteria through the period. South/southwest winds generally 15 knots or less, with seas 2 to 4 feet. && .CLIMATE... Record High Temperatures for July 9: KCHS: 103 set in 1986. KCXM: 99 last set in 1986. KSAV: 103 set in 1986. All time record highs: KCHS: 105 set August 1, 1999. KCXM: 104 set June 2, 1985 and June 24, 1944. KSAV: 105 set July 12, 1879 and July 20, 1986. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && SYNOPSIS... NEAR TERM...RFM SHORT TERM...ECT LONG TERM... AVIATION... MARINE... CLIMATE...
Hazardous weather outlook, Jul 9, 3:33 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 333 PM EDT SAT JUL 9 2016 GAZ118-119-SCZ043>045-047>052-101945- INLAND CHATHAM-COASTAL CHATHAM-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 333 PM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY HAZARDS. THE RISK FOR SEVERE THUNDERSTORMS WILL BE THE GREATEST THROUGH 7 PM. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-GAZ087-088-099>101-114>117-137>141-SCZ040-042- 101945- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-LONG-INLAND LIBERTY-COASTAL LIBERTY- INLAND MCINTOSH-COASTAL MCINTOSH-ALLENDALE-HAMPTON- 333 PM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY HAZARDS. THE RISK FOR SEVERE THUNDERSTORMS WILL BE THE GREATEST THROUGH 7 PM. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 9, 4:14 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
414 PM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG 2 SE HARDEEVILLE 32.27N 81.06W
07/09/2016 JASPER SC LAW ENFORCEMENT
TREE REPORTED DOWN NEAR THE INTERSECTION OF PLANTATION
DR AND BLUE GROUSE PT. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1600575
JMCLocal storm report, Jul 9, 4:20 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
420 PM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL METTER 32.40N 82.06W
07/09/2016 E0.25 INCH CANDLER GA FIRE DEPT/RESCUE
TRAINED SPOTTER AND FIREFIGHTER REPORTED PEA-SIZE HAIL
AT THE FIRESTATION IN METTER.
&&
EVENT NUMBER CHS1600576
JMCLocal storm report, Jul 9, 4:23 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND DMG 2 SE GEORGIA SOUTHERN 32.40N 81.76W
07/09/2016 BULLOCH GA 911 CALL CENTER
TREE REPORTED DOWN ON POWERLINES NEAR THE INTERSECTION
OF BURKHALTER RD AND HWY 67. TIME ESTIMATED BASED ON
RADAR.
&&
EVENT NUMBER CHS1600577
JMCSpecial weather statement, Jul 9, 4:23 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT SAT JUL 9 2016
GAZ087-092115-
JENKINS GA-
423 PM EDT SAT JUL 9 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY UNTIL
515 PM EDT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HERNDON...OR 10 MILES WEST OF MILLEN...MOVING
EAST AT 20 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
LIGHTNING.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ALL OUTDOOR ACTIVITIES SHOULD
CEASE. MOVE INDOORS IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MILLEN...BUTTS...HERNDON...PERKINS...SCARBORO AND EMMALANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
3294 8183 3295 8182 3293 8179 3264 8188
3264 8205 3266 8208 3283 8215
TIME...MOT...LOC 2023Z 271DEG 17KT 3282 8213Local storm report, Jul 9, 4:26 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 1 NE GARDENS CORNER 32.61N 80.75W
07/09/2016 BEAUFORT SC LAW ENFORCEMENT
TREE REPORTED DOWN ON HWY 17 ABOUT 2 MILES NORTH OF
GARDENS CORNER. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1600578
JMCSpecial weather statement, Jul 9, 5:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
513 PM EDT SAT JUL 9 2016
SCZ045-052-092145-
INLAND BERKELEY SC-TIDAL BERKELEY SC-
513 PM EDT SAT JUL 9 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY UNTIL
545 PM EDT...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANGAREE...OR 7 MILES NORTH OF SUMMERVILLE...
MOVING EAST AT 25 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND UP TO PENNY SIZED HAIL.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MINOR HAIL DAMAGE TO PLANTS...
TREES AND CROPS IS POSSIBLE. DAMAGE TO WINDSHIELDS IS
UNLIKELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SUMMERVILLE...GOOSE CREEK...MONCKS CORNER...LADSON...OLD SANTEE CANAL
STATE PARK...SANGAREE...CROWFIELD PLANTATION AND COLLEGE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3320 7977 3296 7994 3305 8020 3308 8023
3321 8019
TIME...MOT...LOC 2113Z 284DEG 21KT 3312 8015The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:35 AM EDT | Special Weather Statement | CHS | Allendale | 25 min |
| Jul 9, 12:53 AM EDT | Severe Thunderstorm Warning | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 52 min |
| Jul 9, 1:26 AM EDT | Special Weather Statement | CHS | Berkeley | 34 min |
| Jul 9, 1:56 AM EDT | Special Weather Statement | CHS | Berkeley, Colleton, Dorchester | 49 min |
| Jul 9, 2:58 AM EDT | Special Marine Warning | CHS | 62 min | |
| Jul 9, 3:09 AM EDT | Special Marine Warning | CHS | 66 min | |
| Jul 9, 3:15 AM EDT | Special Marine Warning | CHS | 60 min | |
| Jul 9, 3:34 AM EDT | Heat Advisory | CHS | Berkeley, Colleton, Dorchester | 12 hr |
| Jul 9, 11:01 AM EDT | Special Weather Statement | CHS | Colleton | 29 min |
| Jul 9, 11:04 AM EDT | Special Weather Statement | CHS | Charleston | 26 min |
| Jul 9, 12:10 PM EDT | Special Weather Statement | CHS | Charleston | 35 min |
| Jul 9, 12:23 PM EDT | Special Marine Warning | CHS | 52 min | |
| Jul 9, 12:47 PM EDT | Special Weather Statement | CHS | Charleston | 43 min |
| Jul 9, 2:18 PM EDT | Special Weather Statement | CHS | Charleston | 27 min |
| Jul 9, 2:50 PM EDT | Special Weather Statement | CHS | Beaufort, Jasper | 40 min |
| Jul 9, 2:53 PM EDT | Special Weather Statement | CHS | Hampton | 37 min |
| Jul 9, 3:06 PM EDT | Special Weather Statement | CHS | Jasper | 39 min |
| Jul 9, 3:13 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 47 min |
| Jul 9, 3:21 PM EDT | Special Marine Warning | CHS | 84 min | |
| Jul 9, 3:35 PM EDT | Special Weather Statement | CHS | Jasper | 25 min |
| Jul 9, 3:37 PM EDT | Special Weather Statement | CHS | Charleston | 38 min |
| Jul 9, 3:52 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Jasper | 53 min |
| Jul 9, 4:01 PM EDT | Special Marine Warning | CHS | 89 min | |
| Jul 9, 4:40 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jul 9, 5:13 PM EDT | Special Weather Statement | CHS | Berkeley | 32 min |
| Jul 9, 5:38 PM EDT | Special Weather Statement | CHS | Dorchester | 37 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.